Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jun 20, 2012, 2:13 AM CDT for Carlton County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2012, 2:13 AM CDT (07:13 UTC)
- Expired
- Jun 20, 2012, 2:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Duluth, MN
County Carlton County, MN
The radar
The Duluth radar (KDLH), 54 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3249 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 29.2
The text
As transmitted, in the capitals the NWS used until 2016.
554 WWUS83 KDLH 200713 SPSDLH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 213 AM CDT WED JUN 20 2012 MNZ035>038-200745- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN- 213 AM CDT WED JUN 20 2012 ...THUNDERSTORMS WITH HEAVY RAINS... AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF CROMWELL TO GLEN...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... DADS CORNER... BROOKSTON... AUTOMBA... SAWYER... RONALD... BURNETT... SAGINAW... ARTHYDE... GRAND LAKE... TWIG... KETTLE RIVER... DENHAM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4692 9233 4628 9290 4625 9378 4691 9299 $$ KK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 20, 12:43 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 20, 12:43 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1243 AM CDT WED JUN 20 2012
.AVIATION...06/20/06Z...
FOR THE RAINY RIVER VALLEY AND NORTHERN IRON RANGE...VFR WITH
SOME AREAS OF MVFR IN RAIN AND ISOLATED THUNDERSTORMS. FOR NOST OF
NORTHWEST WISCONSIN...EAST OF BAYFIELD PENINSULA AND THE UPPER ST
CROIX VALLEY...VFR WITH MVFR IN SHOWERS AND ISOLATED THUNDERSTORMS
DECREASING TO MVFR IN RAIN AND SCATTERED THUNDERSTORMS LATE
WEDNESDAY. FOR THE AREAS IN BETWEEN...LIFR IN CLOUDS...TORRENTIAL
RAIN AND IMBEDDED VIOLENT THUNDERSTORMS THROUGH THE PERIOD. THE
SITUATION FOR MOST OF THE AREA IS A HEAVY RAIN EVENT OF REMARKABLE
SCOPE. THE SITUATION TRANSITIONS FROM HEAVY RAIN JUST NORTH OF A
STRONG WARM FRONT...ABOUT NOON WEDNESDAY...TO HEAVY RAIN ALONG AN
ACTIVE AND SLOW MOVING COLD FRONT. THERE IS A POTENTIAL FOR
CONTINUED THUNDERSTORMS AND HEAVY RAIN THROUGH WEDNESDAY EVENING.
&&
.PREV DISCUSSION... /ISSUED 925 PM CDT TUE JUN 19 2012/
MESOSCALE UPDATE...CONCERNING ONGOING HEAVY RAINFALL/FLASH FLOODING
AND SEVERE THUNDERSTORM POTENTIAL...
**POTENTIALLY LIFE-THREATENING HEAVY RAINFALL/FLASH FLOOD EVENT
CONTINUES TO EVOLVE ACROSS A LARGE PART OF NORTHERN MINNESOTA**
INITIAL CLUSTER OF STRONG THUNDERSTORMS HAS MOVED OFFSHORE INTO
WESTERN LAKE SUPERIOR AND INTO NW WISCONSIN AS OF 915 PM CDT.
HOWEVER..SURFACE WARM FRONT REMAINS NEARLY STATIONARY FROM NEAR ST
CLOUD..EAST-NORTHEASTWARD TO NEAR SIREN AND HAYWARD..TO JUST SOUTH
OF IRONWOOD. VERY STRONG LOW LEVEL FRONTOGENESIS IN THE 925-850 MB
LAYER REMAINS ANCHORED PARALLEL TO AND JUST NORTH OF THE SURFACE
FRONT FROM WEST CENTRAL MINNESOTA TO NEAR DULUTH AND IS BEING
ENHANCED BY INCREASING SWRLY LOW LEVEL JET OVER SOUTHERN MN WHICH
CONTINUES TO FOCUS A FEED OF VERY UNSTABLE AIR AND COPIOUS
MOISTURE (PWAT VALUES APPROACHING 2 INCHES) INTO THE FRONTAL
CIRCULATION ZONE. THIS HAS RESULTED IN CONTINUED AND PERSISTENT
THUNDERSTORM REDEVELOPMENT FROM THE ALEXANDRIA AREA TO BRAINERD AND
JUST WEST OF DULUTH.
WHILE THERE APPEARS TO BE AT LEAST SOME SMALL RISK OF ADDITIONAL
SEVERE THUNDERSTORM DEVELOPMENT PER SPC MESOSCALE DISCUSSIONS 1226
AND 1227..THE PRIMARY RISK REMAINS HEAVY RAINFALL AND FLASH FLOODING
OVER A LARGE PORTION OF THE NORTHLAND. THIS WILL CONTINUE WELL INTO
THE NIGHT IN MOST LOCATIONS. FLOODING THREAT MAY BE DIMINISHING
SLIGHTLY ACROSS THE IRON RANGE AS LOW LEVEL COOLER OUTFLOW HAS
PUSHED EFFECTIVE FOCUSING BOUNDARY SOUTHWARD INTO THE BRAINERD TO
DULUTH CORRIDOR /CLOSER TO THE WARM FRONT/..WHICH MAY ACT TO FOCUS
HEAVIEST RATES TO THE SOUTH OF THE IRON RANGE CITIES. AFTER A BRIEF
BREAK IN THE DULUTH AREA AND ALONG THE NORTH SHORE..ADDITIONAL
TSTORMS WITH HEAVY RAIN WILL MOVE BACK ACROSS THIS AREA WITHIN THE
HOUR.
NUMEROUS REPORTS OF FLOODING AND WATER COVERED ROADS HAVE BEEN
RECEIVED FROM ACROSS THE ENTIRE AREA..AND WE CANNOT EMPHASIZE
STRONGLY ENOUGH THE HIGH END NATURE OF THE FLOODING THREAT
OVERNIGHT. THIS IS ESPECIALLY TRUE IN THE DULUTH AREA AND ALONG THE
NORTH SHORE OF LAKE SUPERIOR..WHERE FLOODING THREAT WILL BE ENHANCED
BY 1000-1500 FOOT TERRAIN DROP AND FLOOD WATERS RUSHING DOWN THE
HILL. STORM SEWERS IN DULUTH HAVE BEEN REPORTED AS EXPLODING FROM
EXCESS WATER PRESSURE AT THE BOTTOM OF THE HILL..ALONG WITH FLOODING
IN THE TUNNELS ON INTERSTATE 35 IN DULUTH. ADDITIONAL FLOODING IS
ALSO AFFECTING ALL RIVERS AND STREAMS ALONG THE NORTH SHORE..AND ANY
CAMPGROUNDS AND RIVER/ROAD INTERACTIONS ALONG THE NORTH SHORE COULD
BECOME POTENTIAL DEATH TRAPS OVERNIGHT WHEN THE FLOOD THREAT IS
EXACERBATED BY DARKNESS AND LACK OF VISIBILITY.
&&
.POINT TEMPS/POPS...
DLH 53 72 52 74 / 20 10 10 20
INL 49 71 50 74 / 10 20 20 20
BRD 55 74 54 78 / 10 20 10 10
HYR 54 76 52 77 / 40 10 20 20
ASX 55 74 51 73 / 40 10 20 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MNZ012-019>021-025-
026-033>038.
WI...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WIZ001-006.
LS...SMALL CRAFT ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR
LSZ141>147.
&&
SHORT TERM...CANNON
LONG TERM....EOM
AVIATION...EOMHazardous weather outlook, Jun 19, 9:48 AM CDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 948 AM CDT TUE JUN 19 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 948 AM CDT TUE JUN 19 2012 ...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER NEAR AITKIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND. THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-201030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 948 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SATURDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 10:55 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1055 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HEAVY RAIN 5 NW DULUTH 46.83N 92.19W
06/19/2012 M3.28 INCH ST. LOUIS MN OFFICIAL NWS OBS
SO FAR TODAY
&&
HLUCHANSpecial weather statement, Jun 19, 11:25 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1125 PM CDT TUE JUN 19 2012
MNZ037-038-WIZ001-200515-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
1125 PM CDT TUE JUN 19 2012
...THUNDERSTORMS WITH HEAVY RAINS...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SCANLON TO
NICKERSON...MOVING EAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
WEST DULUTH... PROCTOR... HARLIS...
GARY NEW DULUTH... NEW DULUTH... FOND DU LAC...
FOXBORO... DULUTH... PATZAU...
OLIVER... SUPERIOR... CHAFFEY...
SOUTH RANGE... WENTWORTH... HAWTHORNE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4639 9257 4686 9248 4680 9206 4678 9207
4673 9204 4669 9196 4670 9194 4670 9182
4671 9175 4630 9187
KKLocal storm report, Jun 20, 12:25 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1225 AM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM FLOOD DULUTH 46.78N 92.12W
06/20/2012 ST. LOUIS MN NWS EMPLOYEE
WATER OVER THE ROAD AT HIGHWAY 53 AND MAPLE GROVE ROAD.
&&
KKSpecial weather statement, Jun 20, 12:44 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1244 AM CDT WED JUN 20 2012 MNZ035>038-200645- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN- 1244 AM CDT WED JUN 20 2012 ...THUNDERSTORMS WITH HEAVY RAINS... AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF BAIN TO GLORY...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... KIMBERLY... FLOWAGE LAKE... RICE LAKE... LIBBY... BIG SANDY LAKE... MCGREGOR... SHESHEBEE... DADS CORNER... TAMARACK... LAWLER... BALSAM... RONALD... ARTHYDE... WRIGHT... AUTOMBA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4693 9242 4632 9249 4632 9371 4693 9366 KK
Special weather statement, Jun 20, 2:08 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 AM CDT WED JUN 20 2012
MNZ037-038-WIZ001>004-007-008-200815-
ASHLAND-BAYFIELD-CARLTON/SOUTH ST.
LOUIS-DOUGLAS-IRON-PINE-SAWYER-WASHBURN-
208 AM CDT WED JUN 20 2012
...THUNDERSTORMS WITH HEAVY RAINS...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
HERBSTER TO PLEASANT VALLEY...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
SOUTH RANGE... PORT WING... HERBSTER...
FOXBORO... CORNUCOPIA... HARLIS...
WENTWORTH... PATZAU... CLOVERLAND...
SAND ISLAND... WAINO... POPLAR...
MAPLE... SAND BAY... OULU...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4655 9264 4673 9203 4670 9182 4680 9138
4701 9097 4695 9095 4699 9083 4697 9083
4704 9077 4687 9048 4690 9064 4686 9070
4684 9072 4686 9056 4684 9056 4673 9076
4654 9030 4608 9174
KKSpecial weather statement, Jun 20, 2:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 213 AM CDT WED JUN 20 2012 MNZ035>038-200745- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN- 213 AM CDT WED JUN 20 2012 ...THUNDERSTORMS WITH HEAVY RAINS... AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF CROMWELL TO GLEN...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... DADS CORNER... BROOKSTON... AUTOMBA... SAWYER... RONALD... BURNETT... SAGINAW... ARTHYDE... GRAND LAKE... TWIG... KETTLE RIVER... DENHAM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4692 9233 4628 9290 4625 9378 4691 9299 KK
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Special Weather Statement | DLH | 11 min | |
| Jun 19, 7:07 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Jun 19, 7:08 PM CDT | Special Marine Warning | DLH | 43 min | |
| Jun 19, 7:21 PM CDT | Flash Flood Warning | DLH | Cook, Lake | 5 hr |
| Jun 19, 8:01 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jun 19, 8:04 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Crow Wing, Pine, Saint Louis | 4 hr |
| Jun 19, 8:14 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Jun 19, 8:53 PM CDT | Special Weather Statement | DLH | Crow Wing | 22 min |
| Jun 19, 8:58 PM CDT | Special Marine Warning | DLH | 41 min | |
| Jun 19, 9:30 PM CDT | Areal Flood Advisory | DLH | Cass, Crow Wing | 3 hr |
| Jun 19, 9:41 PM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 19 min |
| Jun 19, 11:34 PM CDT | Flash Flood Warning | DLH | Cook, Lake, Saint Louis | 17 hr |
| Jun 20, 12:07 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more | 12 hr |
| Jun 20, 12:26 AM CDT | Special Marine Warning | DLH | 94 min | |
| Jun 20, 12:44 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 61 min |
| Jun 20, 2:54 AM CDT | Special Weather Statement | DLH | Aitkin, Pine | 51 min |
| Jun 20, 4:02 AM CDT | Special Weather Statement | DLH | Carlton | 58 min |
| Jun 20, 4:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 59 min |
| Jun 20, 5:49 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Crow Wing | 56 min |
| Jun 20, 8:30 AM CDT | River Flood Warning | DLH | Carlton | 8 days |
| Jun 20, 9:45 AM CDT | Special Weather Statement | DLH | Pine | 45 min |
| Jun 20, 10:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| Jun 20, 10:26 AM CDT | Flash Flood Warning | DLH | Carlton, Saint Louis | 12 hr |
| Jun 20, 10:35 AM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jun 20, 10:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 39 min |
| Jun 20, 10:39 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jun 20, 10:48 AM CDT | Special Marine Warning | DLH | 48 min | |
| Jun 20, 11:51 AM CDT | Areal Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 48 hr |
| Jun 20, 12:03 PM CDT | Special Weather Statement | DLH | Cook | 42 min |
| Jun 20, 12:08 PM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Cook, Itasca, Lake, Pine and 1 more | 48 hr |
| Jun 20, 12:08 PM CDT | Special Marine Warning | DLH | 52 min | |
| Jun 20, 12:15 PM CDT | Special Marine Warning | DLH | 30 min | |
| Jun 20, 4:24 PM CDT | Areal Flood Warning | DLH | Lake, Saint Louis | 48 hr |
| Jun 19, 8:36 PM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| Jun 19, 9:13 PM CDT | Special Weather Statement | DLH | Bayfield | 17 min |
| Jun 19, 11:25 PM CDT | Special Weather Statement | DLH | Douglas | 50 min |
| Jun 20, 12:18 AM CDT | Areal Flood Warning | DLH | Ashland, Bayfield, Douglas | 12 hr |
| Jun 20, 2:08 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Douglas | 67 min |
| Jun 20, 3:26 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Douglas, Sawyer | 64 min |
| Jun 20, 11:16 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 44 min |
| Jun 20, 2:19 PM CDT | Special Weather Statement | DLH | Ashland, Sawyer, Washburn | 56 min |
| Jun 20, 3:17 PM CDT | Special Weather Statement | DLH | Iron, Price, Sawyer | 43 min |
| Jun 20, 4:35 PM CDT | Special Weather Statement | DLH | Ashland, Iron, Sawyer | 55 min |
| Jun 20, 5:12 PM CDT | Special Weather Statement | DLH | Iron, Price | 63 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 57 min |
| Jun 20, 5:30 PM CDT | Areal Flood Advisory | DLH | Ashland, Iron, Price, Sawyer | 3 hr |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.